# SDR 2000UALA00341

- Difficulty date: June 15, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7299U
- Make and model: Boeing 727222
- Aircraft serial: 21894
- Aircraft time: 60,944 hours, 35,035 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679LB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE AFT ENTRY DOOR IS INOPERATIVE.  *S/D*  ITERIM REPAIR ON EMERGENCY LIGHT BATTERY PACK.
